Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Hyperbolic groups which fiber in infinitely many ways

TaraLee Mecham and Antara Mukherjee

Algebraic & Geometric Topology 9 (2009) 2101–2120
Abstract

We construct examples of CAT(0), free-by-cyclic, hyperbolic groups which fiber in infinitely many ways over . The construction involves adding a specialized square 2–cell to a non-positively curved, squared 2–complex defined by labeled oriented graphs. The fundamental groups of the resulting complexes are CAT(0), hyperbolic, free-by-cyclic and can be mapped onto in infinitely many ways.

Keywords
hyperbolic groups, fibering
Mathematical Subject Classification 2000
Primary: 20F65
Secondary: 51H99
References
Publication
Received: 20 December 2008
Accepted: 26 July 2009
Published: 21 October 2009
Authors
TaraLee Mecham
Department of Mathematics
College of Mount St. Joseph, 5701 Delhi Road
Cincinnati, Ohio 45233-1670
USA
Antara Mukherjee
Department of Mathematics and Computer Science
The Citadel,
171 Moultrie St.
Charleston, SC 29409
USA